We are grateful to the anonymous referee for the valuable comments and suggestions, which helped to improve the quality of the paper.
COOPERATIVE GAMES WITH GENERAL DEVIATION MEASURES
Article first published online: 5 JUL 2011
© 2011 Wiley Periodicals, Inc.
Volume 23, Issue 2, pages 339–365, April 2013
How to Cite
Grechuk, B., Molyboha, A. and Zabarankin, M. (2013), COOPERATIVE GAMES WITH GENERAL DEVIATION MEASURES. Mathematical Finance, 23: 339–365. doi: 10.1111/j.1467-9965.2011.00495.x
- Issue published online: 5 MAR 2013
- Article first published online: 5 JUL 2011
- Manuscript received April 2009; final revision received January 2011.
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!